# SDR SWAA2020052643720

- Difficulty date: April 20, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LEADING EDGE PANEL 341B RIB CHORD IS CRACKED ON LOWER AFT END AT LE STA 105.26.  REMOVED CRACKED RIB IN RT STAB L/E AT LE STA 105.26 AND INSTALLED RIB 186A1304-2 IAW SRM 51-40-05-0G-0 51-40-02-0G-0 STEP 4; BAC DWG 186A1001 REV.
